ESTONIAN ACADEMY
PUBLISHERS
eesti teaduste
akadeemia kirjastus
PUBLISHED
SINCE 1952
 
Proceeding cover
proceedings
of the estonian academy of sciences
ISSN 1736-7530 (Electronic)
ISSN 1736-6046 (Print)
Impact Factor (2020): 1.045

Necessary conditions for inclusion relations for double absolute summability; pp. 158–164

Full article in PDF format | doi: 10.3176/proc.2011.3.03

Authors
Ekrem Savaş, B. E. Rhoades

Abstract
We establish necessary conditions for a general inclusion theorem involving a pair of doubly triangular matrices. As corollaries we obtain inclusion results for some special classes of doubly triangular matrices.
References

  1. Flett, T. M. On an extension of absolute summability and some theorems of Littlewood and Paley. Proc. London Math. Soc., 1957, 7, 113–141.
doi:10.1112/plms/s3-7.1.113

  2. Savas, E. Necessary conditions for inclusion relations for absolute summability. Appl. Math. Comp., 2004, 15, 523–531.
doi:10.1016/S0096-3003(03)00359-X

  3. Savas, E. and Rhoades, B. E. Double absolute summability factor theorems and applications. Nonlinear Anal., 2008, 69, 189–200.
doi:10.1016/j.na.2007.05.010
Back to Issue